# SDR SIMA20180712019

- Difficulty date: July 12, 2018
- Submitted: May 29, 2019
- Operation: Air carrier
- Aircraft: N646AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145213
- Aircraft time: 43,492 hours, 39,468 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Structure
- Condition: Cracked
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT #7 FLOOR EXTRUSION IS CRACKED. C/A-COMPLETE:REMOVED REPLACED RT #7 FLOOR EXTRUSION IAW AMM 33-50-12.  SEE BOW 298426 FOR INSTALLATION.
